RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 2, Pages 207–220 (Mi tmf2103)  

This article is cited in 2 scientific papers (total in 2 papers)

$\mathbf R$-Gauge theories

Yu. M. Zinoviev


Abstract: In etectrodynamics ($\dim>2$) for free and periodic boundary conditions the asymptotic behavior of the Wilson integral for large contour (loop) perimeters is determined by means of the density with which the contour is smeared over a manifold transversal to the plane of the contour. For two-dimensional electrodynamies with free boundary conditions, Wilson's criterion is satisfied, However, this theory corresponds to a degenerate theory with Wightman functions that vanish identically. The integrals analogous to the Wilson integral are calculated for the Kalb–Ramond model of antisymmetric tensor fields and the theory of a free scalar massless field.

Full text: PDF file (1765 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:2, 135–143

Bibliographic databases:

Document Type: Article
Received: 22.12.1980

Citation: Yu. M. Zinoviev, “$\mathbf R$-Gauge theories”, TMF, 50:2 (1982), 207–220; Theoret. and Math. Phys., 50:2 (1982), 135–143

Citation in format AMSBIB
\Bibitem{Zin82}
\by Yu.~M.~Zinoviev
\paper $\mathbf R$-Gauge theories
\jour TMF
\yr 1982
\vol 50
\issue 2
\pages 207--220
\mathnet{http://mi.mathnet.ru/tmf2103}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662037}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 2
\pages 135--143
\crossref{https://doi.org/10.1007/BF01015293}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH72200003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2103
  • http://mi.mathnet.ru/eng/tmf/v50/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. I. Azimov, V. N. Pervushin, “Gauge-invariant variables and infrared confinement in QCD”, Theoret. and Math. Phys., 67:3 (1986), 546–554  mathnet  crossref  mathscinet  isi
    2. Yu. M. Zinoviev, “On the Wilson criterion”, Theoret. and Math. Phys., 118:1 (1999), 54–59  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:141
    Full text:52
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019